# SDR 2024F00015

- Difficulty date: January 22, 2024
- Submitted: January 24, 2024
- Operation: General aviation
- Aircraft: N802WA
- Make and model: Doug MD 83
- Aircraft serial: 53052
- Aircraft time: 59,601 hours, 39,229 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8803020000
- Part serial: 95050773
- Condition: Odor
- Location: Zone 900
- Part time: 59,601 hours, 39,229 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW DISCREPANCY REPORT (CDR)  #1 FWD CABIN GALLEY OVEN SMELL OF BURNED PLASTIC WHEN IN USE (LEFT SIDE) LP27780. OEM: BUDERUS SELL GMBH GERMANY
